Leicester Research Archive

Leicester Research Archive >
College of Science and Engineering >
Mathematics, Department of >
Published Articles, Dept. of Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26993

Title: Towards complete detection of unstable periodic orbits in chaotic systems
Authors: Davidchack, RL
Lai, Y-C
Klebanoff, A
Bollt, EM
Issue Date: 20-Aug-2001
Citation: PHYSICS LETTERS, SECTION A: GENERAL, ATOMIC AND SOLID STATE PHYSICS, 2001, 287 (1-2), pp. 99-104
DOI Link: 10.1016/S0375-9601(01)00463-7
ISSN: 0375-9601
Links: http://hdl.handle.net/2381/26993
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:

There are no files associated with this item.

View Statistics

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.

 

MAINTAINER